# SDR C1HA200194004

- Difficulty date: February 2, 2001
- Submitted: February 6, 2001
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 900835A
- Part serial: 8311
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY AND CHARGER.  CHECKS GOOD.
